Zoloft - I have very sore puffed swollen burning red lips, can this be a side effect of withdrawal?
Added 16 Oct 2013:
I have had some of the other side effects, but this by far is the worst, very uncomfortable and very sore.
17 Oct 2013
Hi, i notice you are withdrawing from Zoloft, i'm not sure at what stage you are at, but your symptoms are very worrisome, and come up with the following warning: Get emergency medical help if you have any of these signs of an allergic reaction to Zoloft: skin rash or hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Please seek help asap. You may have been taking Zoloft for some time, but side effects don't always present at the start of treatment
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi there, I'm 35 and this is my first experience with antidepressants. I took zoloft 50mg for 3 weeks against depression. Because of the sexual ...
2 answers • 26 Oct 2012
It first started with my upper lip and then the following day my lower lip got swollen.. My lips feel like I've been in a boxing match.. What ...
1 answer • 27 Mar 2013
natural bumps on the side of my tongue constantly feel inflammed, the outside of my lips burn, and there is one spot on the inside of my lip that ...
1 answer • 9 Nov 2014
I have been taking amlodipine since april and I have been suffering a very sore mouth my tongue and lips feel swollen horrible taste in my mouth and ...
0 answers • 3 Aug 2015
Normally I have burning nose, throat, tongue and sometimes lips. Worse in the morning. This is the second time I have woken up with a swollen tongue. ...
1 answer • 23 Aug 2015